- -

The specification property for backward shifts

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

The specification property for backward shifts

Show full item record

Bartoll Arnau, S.; Martínez Jiménez, F.; Peris Manguillot, A. (2012). The specification property for backward shifts. Journal of Difference Equations and Applications. 18(4):599-605. https://doi.org/10.1080/10236198.2011.586636

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/43594

Files in this item

Item Metadata

Title: The specification property for backward shifts
Author: Bartoll Arnau, Salud Martínez Jiménez, Félix Peris Manguillot, Alfredo
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
We characterize when backward shift operators defined on Banach sequence spaces exhibit the strong specification property. In particular, within this framework, the specification property is equivalent to the notion of ...[+]
Subjects: Chaotic operators , Specification property , Hypercyclic operators , Distributional chaos , Mixing operators , Spaces , Dense
Copyrigths: Reserva de todos los derechos
Source:
Journal of Difference Equations and Applications. (issn: 1023-6198 ) (eissn: 1563-5120 )
DOI: 10.1080/10236198.2011.586636
Publisher:
Taylor & Francis
Publisher version: http://dx.doi.org/10.1080/10236198.2011.586636
Project ID:
info:eu-repo/grantAgreement/MICINN//MTM2010-14909/ES/HIPERCICLICIDAD Y CAOS DE OPERADORES/
info:eu-repo/grantAgreement/GVA//PROMETEO08%2F2008%2F101/ES/Análisis funcional, teoría de operadores y aplicaciones/
Description: This is an Accepted Manuscript of an article published by Taylor & Francis Group in [Journal of Difference Equations and Applications] on [2012], available online at: http://www.tandfonline.com/10.1080/10236198.2011.586636
Thanks:
This work was supported in part by MEC and FEDER, Project MTM2010-14909, and by Generalitat Valenciana, Project PROMETEO/2008/101.
Type: Artículo

References

Bauer, W., & Sigmund, K. (1975). Topological dynamics of transformations induced on the space of probability measures. Monatshefte für Mathematik, 79(2), 81-92. doi:10.1007/bf01585664

Bermúdez, T., Bonilla, A., Conejero, J. A., & Peris, A. (2005). Hypercyclic, topologically mixing and chaotic semigroups on Banach spaces. Studia Mathematica, 170(1), 57-75. doi:10.4064/sm170-1-3

Bonet, J., Martínez-Giménez, F., & Peris, A. (2001). A Banach Space which Admits No Chaotic Operator. Bulletin of the London Mathematical Society, 33(2), 196-198. doi:10.1112/blms/33.2.196 [+]
Bauer, W., & Sigmund, K. (1975). Topological dynamics of transformations induced on the space of probability measures. Monatshefte für Mathematik, 79(2), 81-92. doi:10.1007/bf01585664

Bermúdez, T., Bonilla, A., Conejero, J. A., & Peris, A. (2005). Hypercyclic, topologically mixing and chaotic semigroups on Banach spaces. Studia Mathematica, 170(1), 57-75. doi:10.4064/sm170-1-3

Bonet, J., Martínez-Giménez, F., & Peris, A. (2001). A Banach Space which Admits No Chaotic Operator. Bulletin of the London Mathematical Society, 33(2), 196-198. doi:10.1112/blms/33.2.196

Chan, K., & Shapiro, J. (1991). Indiana University Mathematics Journal, 40(4), 1421. doi:10.1512/iumj.1991.40.40064

Costakis, G., & Sambarino, M. (2004). Proceedings of the American Mathematical Society, 132(02), 385-390. doi:10.1090/s0002-9939-03-07016-3

Denker, M., Grillenberger, C., & Sigmund, K. (1976). Ergodic Theory on Compact Spaces. Lecture Notes in Mathematics. doi:10.1007/bfb0082364

Godefroy, G., & Shapiro, J. H. (1991). Operators with dense, invariant, cyclic vector manifolds. Journal of Functional Analysis, 98(2), 229-269. doi:10.1016/0022-1236(91)90078-j

Grosse-Erdmann, K.-G. (2000). Hypercyclic and chaotic weighted shifts. Studia Mathematica, 139(1), 47-68. doi:10.4064/sm-139-1-47-68

Grosse-Erdmann, K.-G., & Peris, A. (2010). Weakly mixing operators on topological vector spaces. Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales. Serie A. Matematicas, 104(2), 413-426. doi:10.5052/racsam.2010.25

Grosse-Erdmann, K.-G., & Peris Manguillot, A. (2011). Linear Chaos. Universitext. doi:10.1007/978-1-4471-2170-1

Lampart, M., & Oprocha, P. (2009). Shift spaces, ω-chaos and specification property. Topology and its Applications, 156(18), 2979-2985. doi:10.1016/j.topol.2009.04.063

MARTÍNEZ-GIMÉNEZ, F., & PERIS, A. (2002). CHAOS FOR BACKWARD SHIFT OPERATORS. International Journal of Bifurcation and Chaos, 12(08), 1703-1715. doi:10.1142/s0218127402005418

Oprocha, P. (2007). Specification properties and dense distributional chaos. Discrete and Continuous Dynamical Systems, 17(4), 821-833. doi:10.3934/dcds.2007.17.821

Oprocha, P., & Štefánková, M. (2008). Specification property and distributional chaos almost everywhere. Proceedings of the American Mathematical Society, 136(11), 3931-3940. doi:10.1090/s0002-9939-08-09602-0

Peris, A., & Saldivia, L. (2005). Syndetically Hypercyclic Operators. Integral Equations and Operator Theory, 51(2), 275-281. doi:10.1007/s00020-003-1253-9

Sigmund, K. (1974). On dynamical systems with the specification property. Transactions of the American Mathematical Society, 190, 285-285. doi:10.1090/s0002-9947-1974-0352411-x

[-]

recommendations

 

This item appears in the following Collection(s)

Show full item record